MathSciNet Relay Station
MathSciNet bibliographic data
MR1126197 (92i:57015) 57N10 (20F36 57M07)
Ko, Ki Hyoung; Smolinsky, Lawrence The framed braid group and $3$-manifolds. Proc. Amer. Math. Soc. 115 (1992), no. 2, 541–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement